| Model Number |
500001002000 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 11-aug-2010 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that site power failure caused tower and matrix drawer failures in main and remote manager.The field service engineer (fse) secured all connections and performed hardware test application testing; system passed all tests and functionality restored.The system functioned as intended after the field service engineer (fse) resolved the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 drawer had failed and required maintenance.The customer performed reboot and recovery attempts; however, the issue persisted.Power cable was unplugged and reconnected, but the issue persisted.Back panel was opened and checked; issue still persisted.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.